# SDR 96ZZZX1470

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N18909
- Make and model: Beech C24R
- Aircraft serial: MC524
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg Downlock Sw
- Part time: 2,008 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BROKEN WIRE IN NLG DOWNLOCK SWITCH AT SPLICE WHERE NG SWITCH IS SPLICED IN (IN ENG COMP) CAUSED PUMP TO STOP TOO SOON; NOSE GEAR WOULD NOT LOCK DOWN, AIRCRAFT LANDED WITH NG NOT LOCKED, COLLAPSED.  SUBMITTER RECOMMENDS VINYL TUBING AROUND SPLICES BE CHANGED PERIODICALLY SO IT DOES NOT GET STIFF.  ALSO, SPLICES CAN BE CHECKED FOR CONDITION.
